Research

Comments on : Dynamic relations for sparsely sampled Gaussian processes


Reference:

Fan, J. Q., Zhang, J. T. and Zhang, W., 2010. Comments on : Dynamic relations for sparsely sampled Gaussian processes. Test, 19 (1), pp. 37-42.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s11749-009-0180-8

Details

Item Type Articles
CreatorsFan, J. Q., Zhang, J. T. and Zhang, W.
DOI10.1007/s11749-009-0180-8
DepartmentsFaculty of Science > Mathematical Sciences
RefereedNo
StatusPublished
ID Code18625

Export

Actions (login required)

View Item